Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lmontgom

Retin-A Gel And Increased Oiliness?

Recommended Posts

I finished up my third course of Accutane in January, and over the last couple of months, my oil production has steadily increased (probably made worse by the recent and horribly humid weather of the East Coast). I usually find that a couple hours after washing my face, I begin to get shiny (mostly my lower forehead, nose, cheeks/cheekbones, and chin).

My regimen is really simple, I wash morning and night with Neutrogena Oil-Free Acne Wash (Redness Soothing Gentle Scrub), moisturize with Pond's in the a.m. and apply Retin-A Micro gel in the evening. While I do experience some dryness, it's improved a lot since I started using the gel in January. Has anyone else noticed an increase in their oil production while on Retin-A? I expected a great deal of dryness (especially since my skin became painfully and dangerously dry while I was on Retin-A cream - I was told a switch to the gel would mean even more dryness, but my reaction to it was pretty mild), but I did not expect much oiliness. If you have experienced this, how do you decrease shine and regulate your oily skin? Thanks so much for any advice/recommendations!

Share this post


Link to post
Share on other sites

I use differin and it makes my face oily. But just wondering why do you use Retin-A? Did your acne come back after 3 rounds of Accutane?

Share this post


Link to post
Share on other sites

some dermatologists like to prescribe retin-a even after you finish your accutane course for the sake of "maintenance" so deep down they know that accutane doesn't always cure acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×